Revista de la
Unión Matemática Argentina
A unified point of view on boundedness of Riesz type potentials
Bibiana Iaffei, Liliana Nitti
Volume 59, no. 1 (2018), pp. 99–121


Download PDF


We introduce a natural extension of the Riesz potentials to quasi-metric measure spaces with an upper doubling measure. In particular, these operators are defined when the underlying space has components of differing dimensions. We study the behavior of the potential on classical and variable exponent Lebesgue spaces, obtaining necessary and sufficient conditions for its boundedness. The technique we use relies on a geometric property of the measure of the balls which holds both in the doubling and non-doubling situations, and allows us to present our results in a unified way.